Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

xSilver

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About xSilver

  • Rank
    New Member
  1. See my topic ... It's almost the same story, except i was on low dosage. My right hairline it's also receding now. It was kind of receding before I was using Accutane, but now the hair on that side seems to be much weaker comparing to the rest of my scalp For hair loss I take a treatment consisting in a regenerating shampoo, and a solution based on petroleum. It has good effects, but lasts only about a day or so, and the petroleum solution it says that I should use it only once a week. A
  2. They both affect your liver enzymes. I only took proteins and carbohydrates for my workout during Accutane and I was fine, but I avoided Creatine. You can try taking it for a month, then run some blood tests to see if your liver enzymes increased too much.
  3. Well I'm definately not taking another Accutane course. I think my hair was just dehydrated, because this morning after I woke up there were no hair strands on my pillow, and if I run my hand through my hair, I get like 2-3 hair strands, it looks ok. I guess that oliver oil did good. Do you know some supplements I can take to help my hair's health? I heard something about Biotin, and Vitamin E ...
  4. Long story short: -I finished my course 5 weeks ago. It lasted a total of 24 weeks like this: 10 weeks on 20mg/day, 7 weeks on 10mg/day (I cut down to 10mg because of some side effects), a break for 4 weeks (again... some side effects), 7 weeks on 10 mg/day. So that's a total of almost 2400 mg in 24 weeks. Almost 2 weeks ago (3 weeks after finishing treatment), I started to notice hair falling during my shower. But I didn't worry. It was like 10-15 hair strands ... and it continued d
  5. Thanks for your reply, and sorry for my late one ) Time passed so fast ... week 4 it's almost over. Aaaand I couldn't help it to not use any topicals. I used Skinoren quite a few times when I had 2-3 visible pimples on my face ... there where no interactions. After 1 week, I got drunk ... and the next day, I had a little breakout. Good thing it was on my back, and only a few on my face, not that visible anyway. After that, I drank alcohol 2 more times, but only 1 glass, and there were
  6. Hi all, I'm new to this board, and I just started today my RoAccutane course, with 20mg/day. I'm 21 years, with a moderate acne, mostly on my back and arms. My face kind of cured with Skinoren and a lot of other stuff, but not totally, and no matter what I take, some of the acne cures itself, but appears right back on ... like I got to use creams and stuff daily. Anyway, back to the topic. My question is, for example ... if a new pimple appears on my face, can I still use Skinoren (or a
×